# SDR FDEA201811113175

- Difficulty date: November 11, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 81,433 hours, 17,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70541
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING, RIGHT HAND OUTBOARD FLAP VANE HORN FITTING "E" FOUND HOLE BORE CORROSION. FLAP VANE FITTING "E" HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER SRM 57-50-02-2R FIGURE 201. SLOT OVERSIZED BUSHING FABRICATED AS PER EA 1-5750-T0343466 P1 STEP 1A AND INSTALLED AS PER AMM 27-50-32-4. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
